Resource title

Likelihood-based inference for a class of multivariate diffusions with unobserved paths

Resource image

image for OpenScout resource :: Likelihood-based inference for a class of multivariate diffusions with unobserved paths

Resource description

This paper presents a Markov chain Monte Carlo algorithm for a class of multivariate diffusion models with unobserved paths. This class is of high practical interest as it includes most diffusion driven stochastic volatility models. The algorithm is based on a data augmentation scheme where the paths are treated as missing data. However, unless these paths are transformed so that the dominating measure is independent of any parameters, the algorithm becomes reducible. The methodology developed in Roberts and Stramer (2001 Biometrika 88(3):603-621) circumvents the problem for scalar diffusions. We extend this framework to the class of models of this paper by introducing an appropriate reparametrisation of the likelihood that can be used to construct an irreducible data augmentation scheme. Practical implementation issues are considered and the methodology is applied to simulated data from the Heston model.

Resource author

Resource publisher

Resource publish date

Resource language

en

Resource content type

application/pdf

Resource resource URL

http://eprints.lse.ac.uk/31423/1/Likelihood_based_inference_for_a_class_of_multivariate_diffusions_with_unobserved_paths_%28LSERO%29.pdf

Resource license